The Stacks project

Bibliography entry Mazur-deforming

author
Mazur, Barry
title
Deforming Galois representations
year
1989
publisher
Springer, New York
series
Math. Sci. Res. Inst. Publ.
volume
16
pages
385–437
url
https://dx.doi.org/10.1007/978-1-4613-9649-9_7

@INCOLLECTION{Mazur-deforming,
    AUTHOR = "Mazur, Barry",
    TITLE = "Deforming {G}alois representations",
    BOOKTITLE = "Galois groups over {${\bf Q}$} ({B}erkeley, {CA}, 1987)",
    SERIES = "Math. Sci. Res. Inst. Publ.",
    VOLUME = "16",
    PAGES = "385--437",
    PUBLISHER = "Springer, New York",
    YEAR = "1989",
    URL = "https://dx.doi.org/10.1007/978-1-4613-9649-9\_7"
}

      

This item is referenced in 1 tag:

  • in Section 90.6: Continuous representations